# SDR MASA2011021801953

- Difficulty date: February 16, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 34,925 hours, 36,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD E-LIGHT RED LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
